# SDR USAA070084

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 46,882 hours, 46,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 360 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 360 & S-11L CRACKED.  REMOVED DAMAGE & INSTALLED FABRICATED REPAIR PARTS PER BOEING DWG 65-17685, DEFECT SIZE:  1 INCH.
